Open Access

On density of some sets of infinitely differentiable vectors of a closed operator on a Banach space


Full Text

Coming Soon.





Article Information

TitleOn density of some sets of infinitely differentiable vectors of a closed operator on a Banach space
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 1, 23-29
MathSciNet MR1903126
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Myroslav L. Gorbachuk and Yuri G. Mokrousov, On density of some sets of infinitely differentiable vectors of a closed operator on a Banach space, Methods Funct. Anal. Topology 8 (2002), no. 1, 23-29.


BibTex

@article {MFAT196,
    AUTHOR = {Gorbachuk, Myroslav L. and Mokrousov, Yuri G.},
     TITLE = {On density of some sets of infinitely differentiable vectors of a closed operator on a Banach space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {1},
     PAGES = {23-29},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=196},
}


All Issues